Second-order generalized affine connections
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1983), pp. 73-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_1_a7,
author = {A. K. Rybnikov},
title = {Second-order generalized affine connections},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {73--80},
year = {1983},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_1_a7/}
}
A. K. Rybnikov. Second-order generalized affine connections. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1983), pp. 73-80. http://geodesic.mathdoc.fr/item/IVM_1983_1_a7/